# SDR SWIA2021071459552

- Difficulty date: March 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-842
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT RAIL FS 785 TO 842 CORRODED     (C-CHECK RO 7/10/2021)    REMOVED, FABRICATED, INSTALLED SERVICEABLE RH SIDE SEAT RAIL IAW CRJ 700 AMM 53-00-49-000-801 (CONFIG 15),  53-00-49-400-801 (CONFIG 15) AND CRJ 700 SRM 51-40-11-001-001-A01.
